# SDR CA980526004

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 6755001
- Condition: Cracked
- Location: Aileron
- Part time: 2,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LT AND RT LOWER AILERON BELLCRANKS BADLY DAMAGED WHERE THEY ARE BOLTED TO THE RIB.  REPAIRED.
